# SDR KCSA121010

- Difficulty date: February 2, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N748CK
- Make and model: Boeing 747221F
- Aircraft serial: 21744
- Aircraft time: 113,005 hours, 25,456 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED HOLE ON UPPER WEB CHORD AT BL 0 STA 340-360 ON FLIGHT DECK.
